# SDR 2002FA0000235

- Difficulty date: September 25, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N8615V
- Make and model: Bbavia 7KCAB
- Aircraft serial: 50475
- Engine: Lyc IO320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5271
- Condition: Cracked
- Location: Wing
- Part time: 2,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MAIN SPAR, TOP OF SPAR OUTBOARD OF STRUT FITTING.
